Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to ``Dense subsets of the boundary of a Coxeter system''


Author: Tetsuya Hosaka
Journal: Proc. Amer. Math. Soc. 133 (2005), 3745-3747
MSC (2000): Primary 57M07, 20F65, 20F55
DOI: https://doi.org/10.1090/S0002-9939-05-08307-3
Published electronically: July 7, 2005
Original Article: Proc. Amer. Math. Soc. 132 (2004), 3441-3448.
MathSciNet review: 2163614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate boundaries of parabolic subgroups of Coxeter groups. Let $(W,S)$ be a Coxeter system and let $T$ be a subset of $S$ such that the parabolic subgroup $W_T$ is infinite. Then we show that if a certain set is quasi-dense in $W$, then $W \partial\Sigma(W_T,T)$ is dense in the boundary $\partial\Sigma(W,S)$ of the Coxeter system $(W,S)$, where $\partial\Sigma(W_T,T)$ is the boundary of $(W_T,T)$.


References [Enhancements On Off] (What's this?)

  • 1. M. R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, Springer-Verlag, Berlin, 1999. MR 1744486 (2000k:53038)
  • 2. M. W. Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. 117 (1983), 293-324. MR 0690848 (86d:57025)
  • 3. -, Nonpositive curvature and reflection groups, in Handbook of Geometric Topology (Edited by R. J. Daverman and R. B. Sher), pp. 373-422, North-Holland, Amsterdam, 2002. MR 1886674 (2002m:53061)
  • 4. -, The cohomology of a Coxeter group with group ring coefficients, Duke Math. J. 91 (no.2) (1998), 297-314. MR 1600586 (99b:20067)
  • 5. T. Hosaka, Parabolic subgroups of finite index in Coxeter groups, J. Pure Appl. Algebra 169 (2002), 215-227. MR 1897344 (2003c:20041)
  • 6. -, Dense subsets of the boundary of a Coxeter system, Proc. Amer. Math. Soc. 132 (2004), 3441-3448. MR 2073322
  • 7. G. Moussong, Hyperbolic Coxeter groups, Ph.D. thesis, The Ohio State University, 1988.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M07, 20F65, 20F55

Retrieve articles in all journals with MSC (2000): 57M07, 20F65, 20F55


Additional Information

Tetsuya Hosaka
Affiliation: Department of Mathematics, Utsunomiya University, Utsunomiya, 321-8505, Japan
Email: hosaka@cc.utsunomiya-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-05-08307-3
Keywords: Boundaries of Coxeter groups
Received by editor(s): July 5, 2004
Received by editor(s) in revised form: September 12, 2004, and October 5, 2004
Published electronically: July 7, 2005
Additional Notes: The author was partly supported by the Grant-in-Aid for Scientific Research, The Ministry of Education, Culture, Sports, Science and Technology, Japan (No. 15740029).
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society